# SDR DALA1256210670

- Difficulty date: November 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 66,530 hours, 30,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANS 6T190 AD 500 HOUR TASKS FOUND LT BATTERY PACK INOPERATIVE.  R & R LT BATTERY PACK IAW AMM REF33-55. OPS CHK GOOD.
